# SDR 9514522202

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 1011C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,862 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 120 KNOTS, ENGINE FIRE WARNING HORN SOUNDED WITH NO VISUAL INDICATIONS.  ABORTED TAKEOFF WITHOUT FURTHER INCIDENT.  DETERMINED FALSE WARNING INDICATION AND MAINTENANCE REPLACED NR 1 ENGINE TEST POWER UNIT.  OPERATIONAL CHECK WAS NORMAL.
